# SDR AALA2019040100007

- Difficulty date: March 29, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 29,027 hours, 11,460 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD CEILING EMERGENCY LIGHT AND LEFTHAND FORWARD EMERGENCY EXIT LIGHT INOPERABLE. MAINTENANCE REINSTALLED CONNECTORS PER AMM 33-51-03.
